Alert archive / North Carolina / Flash Flood Warnings in 2011
Flash Flood Warning 1, NWS Raleigh, NC
NWS Raleigh, NC issued this flash flood warning at Apr 16, 2011, 3:06 PM EDT for Guilford County, North Carolina. It was in force for 110 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 16, 2011, 3:06 PM EDT (19:06 UTC)
- Expired
- Apr 16, 2011, 4:56 PM EDT
- In force
- 110 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Flood severity
- None
County Guilford County, NC
The radar
The Roanoke radar (KFCX), 113 km from the middle of the area, began a volume at 19:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 7.1 hours before the alert went out and 15 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 516 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 605 m²/s²
- 0-3 km storm-relative helicity
- 909 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
466 WGUS52 KRAH 161906 FFWRAH NCC081-162200- /O.NEW.KRAH.FF.W.0001.110416T1906Z-110416T2200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE RALEIGH NC 306 PM EDT SAT APR 16 2011 THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A * FLASH FLOOD WARNING FOR... GUILFORD COUNTY IN CENTRAL NORTH CAROLINA * UNTIL 600 PM EDT * AT 254 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED CREEKS NEAR THEIR FLOOD STAGE ALONG NORTH BUFFALO CREEK... SOUTH BUFFALO CREEK...AND EAST FORK DEEP RIVER. WATER MAY GO OVER THE BANKS OF THESE RIVERS AND CREEKS. DOPPLER RADAR ESTIMATED THAT CLOSE TO TWO INCHES OF RAIN HAS FALLEN OVER GUILFORD COUNTY. * LOCATIONS THREATENED WITH FLOODING INCLUDE MCLEANSVILLE...HIGH POINT AND GREENSBORO. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM THE HEAVY RAIN WILL CAUSE FLASH FLOODING OF CREEKS AND STREAMS...ROADS...LOW LYING AND POOR DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD. MANY ROADS AND INTERSECTIONS IN THE AREA WILL QUICKLY FLOOD. WHEN ENCOUNTERING FLOODED ROADS TURN AROUND...DONT DROWN. PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY CALLING... 1...8 7 7...6 3 3...6 7 7 2 OR NOTIFY YOUR LOCAL LAW ENFORCEMENT AGENCY. && LAT...LON 3624 7953 3589 7954 3592 8004 3625 8003 $$ KC
1 follow-up statement
819 WGUS72 KRAH 162056 FFSRAH FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 456 PM EDT SAT APR 16 2011 NCC081-162102- /O.CAN.KRAH.FF.W.0001.000000T0000Z-110416T2200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GUILFORD NC- 456 PM EDT SAT APR 16 2011 ...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR GUILFORD COUNTY... AT 449 PM EDT...CREEKS THROUGHOUT GUILFORD COUNTY HAVE CRESTED AND ARE FALLING BELOW FLOOD STAGE. CREEKS MAY CONTINUE TO RUN HIGHER THAN NORMAL BUT THE FLOODING THREAT HAS PASSED. STANDING WATER COULD REMAIN FROM EARLIER HEAVY RAINFALL. DRIVERS SHOULD USE CAUTION WHILE TRAVELING THROUGH EARLY EVENING. LAT...LON 3624 7953 3589 7954 3592 8004 3625 8003 $$ KC
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Apr 16, 12:52 PM EDT, 2 hours 14 minutes earlier.
Area forecast discussion, Apr 16, 12:52 PM EDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
1252 PM EDT SAT APR 16 2011
.SYNOPSIS...
A STRONG LOW PRESSURE SYSTEM WILL CROSS OUR REGION TODAY....THEN
MOVE OFFSHORE THIS EVENING. HIGH PRESSURE WILL FOLLOW FOR TONIGHT
THROUGH SUNDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
AS OF 1030 AM SATURDAY...
SEVERE WEATHER OUTBREAK WITH A HIGH RISK FOR SEVERE STORMS
SATURDAY...
A 16Z RAOB HAS BEEN SCHEDULED FOR KGSO. THE GARNER NOAA WEATHER
RADIO IS OFF THE AIR DUE TO PHONE LINE PROBLEMS. TECHNICIANS ARE
WORKING ON THE PROBLEM.
LOOKING OVER RECENT TRENDS AND 12Z SOUNDINGS EVERYTHING REMAINS
PRIMED FOR A SIGNIFICANT SEVERE WEATHER OUTBREAK ACROSS CENTRAL NC
FROM NOON THROUGH 7 PM TODAY. SATELLITE IMAGERY ALONG WITH LIGHTNING
DATA SHOW A BAND OF DEVELOPING STORMS ALREADY STARTING TO ORGANIZE
THEMSELVES EAST OF THE MOUNTAINS. THIS IS OCCURRING IN A REGION
JUST AHEAD OF THE MID LEVEL DRY AIR WHERE MID LEVEL LAPSE RATES ARE
BEST. BEST SURFACE BASED AND MIXED LAYER CAPE IS STILL OVER SC THIS
MORNING...BUT WITH TEMPS WARMING INTO THE MID 70S AND DEWPOINTS INTO
THE LOWER 60S THIS HIGHER INSTABILITY AIR WILL ADVECT NORTH INTO
CENTRAL NC. LOW LCLS AND HIGH SHEAR FROM THE LOW TO MID LEVELS IS
ALREADY IN PLACE. AS THE INSTABILITY INCREASES AND THE DYNAMICS AND
UPDRAFT VELOCITIES INCREASE AS THE UPPER LOW APPROACHES FROM THE
WEST THE DANGER OF SEVERE WEATHER WILL INCREASE GREATLY.
THE COMBINATION OF ATMOSPHERIC VARIABLES WILL LIKELY RESULT IN
SUPERCELLS DEVELOPING THIS AFTERNOON AHEAD OF A QLCS SQUALL LINE ALL
CAPABLE OF PRODUCING TORNADOES...DAMAGING WINDS IN EXCESS OF 60 MPH
AND LARGE HAIL. TIMING OF THE MOST SIGNIFICANT SEVERE THREAT IN THE
TRIAD IS FROM NOON THROUGH 3 PM...THE TRIANGLE FROM 1 PM THROUGH 5
PM...THE I-95 CORRIDOR AND THE COASTAL PLAIN FROM 2 PM THROUGH 7 PM.
FLOOD THREAT LOOKS MINIMAL AS SOILS HAVE HAD TIME TO DRY FROM THE
LAST SIGNIFICANT RAINS AND TRAINING OF STORMS IS NOT LIKELY. BRIEF
HEAVY RAINS WILL HOWEVER CAUSE AT LEAST SOME PONDING OF WATER IN
MORE URBAN LOCATIONS AND LOW LYING AREAS.
SHOWERS ENDING IN THE EAST THIS EVENING AS THE FRONT EXITS TO THE
EAST. CLEARING BEHIND THE FRONT OF CLOUDS AND MUCH OF THE NIGHT
SHOULD BE CLEAR.
HIGH TEMPERATURES MID 60S IN THE TRIAD TO MID 70S IN THE TRIANGLE
SOUTH AND EAST WITH LOW TEMPERATURES MID 40S TO LOWER 50S.
&&
.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
AS OF 1230 PM SATURDAY...
SURFACE HIGH PRESSURE WILL BE IN CONTROL OF THE WEATHER ACROSS
CENTRAL NC THROUGH THE SHORT TERM AS IT PROGRESSES FAIRLY QUICKLY
EASTWARD ACROSS THE SOUTHEASTERN US. THIS WILL RESULT IN FAIR
WEATHER AND THEN AS RETURN FLOW SETS BY SUNDAY AFTERNOON...A WARMING
TREND THROUGH THE PERIOD. THICKNESS VALUES WILL REBOUND TO NEAR
1380M BY MONDAY AFTERNOON WHICH SHOULD TRANSLATE TO HIGH TEMPS IN
THE MID/UPPER 70S TO NEAR 80 DEGREES (A GOOD FIVE DEGREES WARMER
THAN WHAT IS EXPECTED ON SUNDAY). OVERNIGHT LOWS WILL ALSO BE ON A
MODERATING TREND...WITH UPPER 40S TO NEAR 50 DEGREES EXPECTED SUNDAY
NIGHT AND MID 50S EXPECTED BY MONDAY NIGHT.
&&
.LONG TERM /TUESDAY THROUGH SATURDAY/...
AS OF 1245 PM SATURDAY...
DURING THE BEGINNING OF THE LONG TERM PERIOD...THE SUBTROPICAL RIDGE
IS PROGGED TO STRENGTHEN OVER THE SOUTHWESTERN ATLANTIC AND THE
SOUTHEASTERN US. THIS FEATURE IS EXPECTED TO PUSH THE NEXT STORM
SYSTEM MOVING OUT OF THE PLAINS NEXT WEEK NORTH OF THE FORECAST AREA
AS IT TRACKS INTO THE UPPER GREAT LAKES REGION. THEREFORE THE
TRAILING FRONTAL ZONE AND ASSOCIATED PRECIP IS EXPECTED TO INITIALLY
REMAIN NORTH OF THE REGION THROUGH AT LEAST WEDNESDAY...RESULTING IN
DRY CONDITIONS AND A CONTINUED WARMING TREND. HIGH TEMPS ARE
EXPECTED TO RISE FROM THE LOW/MID 80S ON TUESDAY TO THE MID/UPPER
80S BY WEDNESDAY. THE AFOREMENTIONED SUBTROPICAL RIDGE IS THEN
PROGGED TO BECOME SUPPRESSED TO THE SOUTH WHICH SHOULD ALLOW THE
FRONTAL ZONE TO DRIFT SOUTHWARD INTO THE REGION THURSDAY INTO
FRIDAY. MODELS HAVE TRENDED TOWARDS A STRONGER SOUTHWARD PUSH OF
THIS FRONT WHICH SHOULD RESULT IN BETTER PRECIP CHANCES WEDNESDAY
INTO THURSDAY. WILL ALSO SHOW A SLIGHT CHANCE OF PRECIP FRIDAY INTO
SATURDAY AS THE FRONTAL BOUNDARY. SLIGHTLY COOLER TEMPS ARE ALSO
EXPECTED FOR THE END OF THE FORECAST PERIOD..
&&
.AVIATION /12Z SATURDAY THROUGH WEDNESDAY/...
AS OF 755 AM SATURDAY...
WINDY CONDITIONS IN SOUTHEAST THEN SOUTHERLY FLOW WILL DEVELOP
TODAY...AHEAD OF A STRONG LOW PRESSURE SYSTEM THAT WILL CROSS OUR
REGION LATER THIS AFTERNOON. OTHERWISE...EXPECT CURRENT IFR-MVFR
CEILINGS (IN NUMEROUS SHOWERS) AT KINT/KGSO TO RISE TO AROUND 2000
FT THROUGH MIDDAY...WHILE GENERALLY LOW VFR OR HIGH MVFR CEILINGS
DEVELOP AT THE REMAINDER OF CENTRAL NC TAF SITES. SHOWERS AND
THUNDERSTORMS WILL BECOME MORE NUMEROUS WITH DAYTIME
HEATING/DESTABILIZATION AND THE APPROACH OF A VERY DYNAMIC STORM
SYSTEM FROM THE WEST BETWEEN 15-19Z. SHOWERS AND STORMS -- --
WITH DAMAGING WINDS...ISOLATED TORNADOES...AND LARGE HAIL -- WILL BE
MOST CONCENTRATED ALONG AND IMMEDIATELY AHEAD OF A COLD FRONT THAT
WILL CROSS CENTRAL NC THIS AFTERNOON. THE PROJECTED TIMING OF THE
MOST CONCENTRATED AND INTENSE STORMS WILL BE APPROXIMATELY BETWEEN
18-20Z AT KINT/KGSO...20-22Z AT KRDU/KFAY...AND 21-23Z AT KRWI.
DRY...VFR CONDITIONS WILL FOLLOW QUICKLY ON THE HEELS OF THE COLD
FRONT AND ASSOCIATED SHOWERS AND THUNDERSTORMS...AS HIGH PRESSURE
WILL BUILD INTO OUR REGION FROM THE WEST TONIGHT.
LOOKING AHEAD: THE HIGH PRESSURE RIDGE WILL CONTINUE TO EXTEND
ACROSS THE SOUTHEASTERN US AND MAINTAIN VFR CONDITIONS THROUGH THE
MIDDLE OF NEXT WEEK.
&&
.RAH WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SYNOPSIS...MWS
NEAR TERM...JO
SHORT TERM...KRR
LONG TERM...KRR
AVIATION...MWSHazardous weather outlook, Apr 16, 12:09 PM EDT, 2 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 1209 PM EDT SAT APR 16 2011 NCZ007>011-021>028-038>043-073>078-083>086-088-089-171615- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 1209 PM EDT SAT APR 16 2011 ...TORNADO WATCH 150 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. THIS STORM SYSTEM WILL LIKELY RESULT IN SUPERCELLS ALONG WITH A LINE OF THUNDERSTORMS CAPABLE OF PRODUCING TORNADOES...DAMAGING WINDS IN EXCESS OF 60 MPH AND LARGE HAIL. TIMING OF THE MOST SIGNIFICANT SEVERE THREAT IN THE TRIAD IS FROM NOON THROUGH 3 PM...THE TRIANGLE FROM 1 PM THROUGH 4 PM...THE I-95 CORRIDOR AND THE COASTAL PLAIN FROM 2 PM THROUGH 7 PM. THOSE WITH OUTDOOR PLANS AND ACTIVITIES THIS AFTERNOON SHOULD CONSIDER ALTERNATIVE PLANS. EVERYONE SHOULD CLOSELY STAY TUNED TO THE LATEST WEATHER CONDITIONS LISTENING FOR WATCHES AND WARNINGS. STORMS WILL BE MOVING IN EXCESS OF 55 MPH... ALLOWING LITTLE TIME TO REACT ONCE THE THREAT IS NEAR. TORNADO WINDS CAN DESTROY MOBILE HOMES...SEVERELY DAMAGE HOMES AND BUILDINGS... OVERTURN VEHICLES... AND COLLAPSE THE ROOFS OF STORES... GYMNASIUMS... AND CAFETERIAS. IF A TORNADO WARNING IS ISSUED OR A TORNADO IS MOVING TOWARDS YOUR AREA... ABANDON MOBILE HOMES AND SEEK SHELTER IN A STURDY BUILDING. KNOW WHERE THE SAFEST LOCATION IN ANY BUILDING YOU OCCUPY IS LOCATED. RESIDENTS OF MOBILE HOMES SHOULD CONSIDER ALTERNATES TO REMAINING HOME THIS AFTERNOON. IF YOU ARE INDOORS... TAKE SHELTER IN A BASEMENT. IF NO BASEMENT IS AVAILABLE... GO TO THE LOWEST FLOOR IN AN INTERIOR ROOM SUCH AS A CLOSET OR BATHROOM. STAY AWAY FROM DOORS... WINDOWS AND OUTSIDE WALLS. FLYING DEBRIS CAN EASILY PENETRATE EXTERIOR WALLS. PUT AS MANY WALLS BETWEEN YOU AND THE TORNADO AS YOU CAN. PROTECT YOURSELF FROM FLYING AND FALLING DEBRIS WITH PILLOWS OR BLANKETS. IF YOU ARE DRIVING AND A TORNADO THREATENS... SEEK SHELTER IN A STRONG BUILDING. DO NOT STOP UNDER OVERPASSES. IF NO SHELTER IS AVAILABLE... AS A LAST RESORT ABANDON THE VEHICLE AND LIE FLAT IN A LOW LYING AREA OR DITCH. MONITOR THE LATEST INFORMATION FROM THE NATIONAL WEATHER SERVICE BY LISTENING TO NOAA WEATHER RADIO OR BY VISITING OUR WEBSITE AT HTTP://WEATHER.GOV/RALEIGH. YOU CAN ALSO KEEP UP WITH THE LATEST WEATHER ON A WEB ENABLED CELL PHONE OR OTHER MOBILE DEVICE BY VISITING HTTP://MOBILE.WEATHER.GOV. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED FROM AROUND NOON THROUGH 7 PM. SPOTTERS SHOULD REPORT SEVERE WEATHER AS SOON AS IT IS SAFE TO DO SO. PLEASE STAY TUNED FOR LATER WATCHES AND WARNINGS. JO
In the hours before
Local storm report, Apr 16, 2:31 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
231 PM EDT SAT APR 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0218 PM HAIL BURLINGTON 36.08N 79.45W
04/16/2011 M1.75 INCH ALAMANCE NC EMERGENCY MNGR
MULTIPLE REPORTS OF GOLF BALL SIZE HAIL IN BURLINGTON
&&
EVENT NUMBER RAH1100428
SECLocal storm report, Apr 16, 2:34 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
234 PM EDT SAT APR 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM FUNNEL CLOUD 2 NNW GRAHAM 36.09N 79.41W
04/16/2011 ALAMANCE NC EMERGENCY MNGR
PUBLIC REPORTED A FUNNEL CLOUD NEAR THE FAIRCHILD
COMMUNITY CENTER.
&&
EVENT NUMBER RAH1100429
SECLocal storm report, Apr 16, 2:35 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
235 PM EDT SAT APR 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM TSTM WND DMG 4 SSE SANFORD 35.43N 79.16W
04/16/2011 LEE NC PUBLIC
TREE DOWN ON ST. ANDREWS CHURCH ROAD NEAR SANFORD
&&
EVENT NUMBER RAH1100430
KRRLocal storm report, Apr 16, 2:41 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
241 PM EDT SAT APR 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM TSTM WND DMG 3 S ASHEBORO 35.68N 79.80W
04/16/2011 RANDOLPH NC EMERGENCY MNGR
TREE DOWN AT ZOO PARKWAY AND NEWBERN AVENUE
&&
EVENT NUMBER RAH1100431
KRRLocal storm report, Apr 16, 2:59 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
259 PM EDT SAT APR 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TSTM WND DMG CARR 36.22N 79.22W
04/16/2011 ORANGE NC 911 CALL CENTER
POWER LINES DOWN IN CARR
&&
EVENT NUMBER RAH1100432
JOLocal storm report, Apr 16, 3:04 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
304 PM EDT SAT APR 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TORNADO 3 NNW ROXBORO 36.45N 78.99W
04/16/2011 PERSON NC TRAINED SPOTTER
AT COUNTRY CLUB ROAD... STRUCTURAL DAMAGE TO CARPORT...
TREES DOWN IN ROAD... TRAILER FLIPPED
&&
EVENT NUMBER RAH1100433
SECThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 8:44 AM EDT | Special Weather Statement | RAH | Anson, Davidson, Guilford, Montgomery, Moore, Randolph and 1 more | 61 min |
| Apr 16, 12:17 PM EDT | Special Weather Statement | RAH | Davidson, Forsyth | 43 min |
| Apr 16, 12:26 PM EDT | Severe Thunderstorm Warning | RAH | Davidson | 64 min |
| Apr 16, 12:43 PM EDT | Tornado Warning | RAH | Davidson | 47 min |
| Apr 16, 12:45 PM EDT | Special Weather Statement | RAH | Harnett, Hoke, Lee, Moore, Richmond, Scotland | 60 min |
| Apr 16, 1:03 PM EDT | Tornado Warning | RAH | Anson, Stanly | 27 min |
| Apr 16, 1:07 PM EDT | Severe Thunderstorm Warning | RAH | Guilford, Randolph | 53 min |
| Apr 16, 1:08 PM EDT | Tornado Warning | RAH | Hoke, Scotland | 37 min |
| Apr 16, 1:22 PM EDT | Severe Thunderstorm Warning | RAH | Anson, Stanly | 53 min |
| Apr 16, 1:26 PM EDT | Severe Thunderstorm Warning | RAH | Harnett, Lee, Moore | 28 min |
| Apr 16, 1:39 PM EDT | Tornado Warning | RAH | Randolph | 21 min |
| Apr 16, 1:42 PM EDT | Areal Flood Advisory | RAH | Guilford, Randolph | 3 hr |
| Apr 16, 1:43 PM EDT | Severe Thunderstorm Warning | RAH | Alamance | 62 min |
| Apr 16, 1:46 PM EDT | Severe Thunderstorm Warning | RAH | Montgomery, Moore, Richmond | 59 min |
| Apr 16, 2:02 PM EDT | Tornado Warning | RAH | Alamance | 18 min |
| Apr 16, 2:05 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Guilford, Randolph | 55 min |
| Apr 16, 2:14 PM EDT | Areal Flood Advisory | RAH | Alamance | 3 hr |
| Apr 16, 2:16 PM EDT | Tornado Warning | RAH | Alamance | 29 min |
| Apr 16, 2:17 PM EDT | Severe Thunderstorm Warning | RAH | Orange, Person | 58 min |
| Apr 16, 2:25 PM EDT | Tornado Warning | RAH | Orange | 35 min |
| Apr 16, 2:34 PM EDT | Tornado Warning | RAH | Person | 22 min |
| Apr 16, 2:36 PM EDT | Tornado Warning | RAH | Person | 24 min |
| Apr 16, 2:43 PM EDT | Tornado Warning | RAH | Chatham, Lee, Moore | 47 min |
| Apr 16, 2:44 PM EDT | Areal Flood Advisory | RAH | Durham, Granville, Orange, Person | 2 hr |
| Apr 16, 2:49 PM EDT | Severe Thunderstorm Warning | RAH | Hoke, Richmond, Scotland | 41 min |
| Apr 16, 3:02 PM EDT | Tornado Warning | RAH | Hoke, Scotland | 43 min |
| Apr 16, 3:05 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Granville, Person, Wake | 40 min |
| Apr 16, 3:12 PM EDT | Tornado Warning | RAH | Chatham, Durham, Harnett, Lee, Wake | 48 min |
| Apr 16, 3:25 PM EDT | Tornado Warning | RAH | Granville, Vance | 50 min |
| Apr 16, 3:26 PM EDT | Tornado Warning | RAH | Cumberland, Hoke | 49 min |
| Apr 16, 3:38 PM EDT | Areal Flood Advisory | RAH | Cumberland, Edgecombe, Franklin, Granville, Halifax, Harnett and 11 more | 3 hr |
| Apr 16, 3:38 PM EDT | Tornado Warning | RAH | Franklin, Nash, Wake | 37 min |
| Apr 16, 3:42 PM EDT | Tornado Warning | RAH | Cumberland, Sampson | 48 min |
| Apr 16, 3:53 PM EDT | Tornado Warning | RAH | Cumberland, Harnett, Sampson | 37 min |
| Apr 16, 3:57 PM EDT | Tornado Warning | RAH | Franklin, Granville, Vance, Warren | 48 min |
| Apr 16, 3:59 PM EDT | Tornado Warning | RAH | Franklin, Granville, Johnston, Nash, Vance, Wake | 46 min |
| Apr 16, 4:15 PM EDT | Tornado Warning | RAH | Harnett, Johnston, Sampson | 45 min |
| Apr 16, 4:25 PM EDT | Tornado Warning | RAH | Franklin, Halifax, Nash, Warren | 50 min |
| Apr 16, 4:29 PM EDT | Tornado Warning | RAH | Cumberland, Sampson | 31 min |
| Apr 16, 4:53 PM EDT | Tornado Warning | RAH | Johnston, Nash, Wilson | 52 min |
| Apr 16, 4:59 PM EDT | Tornado Warning | RAH | Sampson, Wayne | 46 min |
| Apr 16, 5:02 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Wake | 58 min |
| Apr 16, 5:12 PM EDT | Tornado Warning | RAH | Halifax | 18 min |
| Apr 16, 5:23 PM EDT | Tornado Warning | RAH | Sampson | 41 min |
| Apr 16, 5:25 PM EDT | Tornado Warning | RAH | Edgecombe, Nash, Wilson | 30 min |
| Apr 16, 5:30 PM EDT | Tornado Warning | RAH | Wayne | 14 min |
| Apr 16, 5:41 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Nash, Wilson | 34 min |
| Apr 16, 5:51 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe, Halifax, Nash | 42 min |
| Apr 16, 5:51 PM EDT | Severe Thunderstorm Warning | RAH | Wayne, Wilson | 24 min |
| Apr 16, 5:58 PM EDT | Tornado Warning | RAH | Wayne | 32 min |
| Apr 16, 6:08 PM EDT | Tornado Warning | RAH | Sampson | 17 min |
| Apr 16, 6:11 PM EDT | Severe Thunderstorm Warning | RAH | Sampson, Wayne | 20 min |
| Apr 16, 6:20 PM EDT | Tornado Warning | RAH | Wayne | 10 min |
| Apr 16, 7:43 PM EDT | Special Weather Statement | RAH | Edgecombe, Halifax, Sampson, Wayne, Wilson | 47 min |
Nearby
Flash Flood Warnings in North Carolina, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.